Articles | Volume 14, issue 3
https://doi.org/10.5194/npg-14-237-2007
https://doi.org/10.5194/npg-14-237-2007
08 Jun 2007
 | 08 Jun 2007

Scaling property of ideal granitic sequences

D. Xu, Q. Cheng, and F. Agterberg

Viewed

Total article views: 1,678 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
926 625 127 1,678 153 143
  • HTML: 926
  • PDF: 625
  • XML: 127
  • Total: 1,678
  • BibTeX: 153
  • EndNote: 143
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 23 Feb 2025
Download
Share